Alert archive / Mississippi / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 180, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 31, 2013, 6:05 AM CDT for Carroll County, Grenada County, Leflore County, Mississippi. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2013, 6:05 AM CDT (11:05 UTC)
- Expired
- Mar 31, 2013, 6:45 AM CDT
- In force
- 40 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Carroll County, MS, Grenada County, MS, Leflore County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 146 km from the middle of the area, began a volume at 11:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 4:15 AM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, Mar 31, 4:15 AM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 415 AM CDT SUN MAR 31 2013 .SHORT TERM...TODAY THROUGH MONDAY NIGHT...IT WILL BE A RATHER WET EASTER SUNDAY FOR THE ARKLAMISS. SURFACE ANALYSIS HAD A STALLED FRONT WELL NORTH OF OUR CWA ACROSS NORTHERN ARKANSAS AND CENTRAL TENNESSEE BUT NORTHWEST FLOW ALOFT AND A SUBTLE DISTURBANCE WAS GENERATING SHOWERS AND THUNDERSTORMS ALREADY ALONG AND NORTH OF THE HIGHWAY 82 CORRIDOR. WATER VAPOR IMAGERY/RUC ANALYSIS SHOWED ANOTHER SHORTWAVE MOVING INTO CENTRAL ARKANSAS AND A MORE POTENT SHORTWAVE UPSTREAM OVER THE CENTRAL PLAINS THAT WILL SWING ACROSS THE REGION LATER TODAY. THESE DISTURBANCES INCLUDING THE RIGHT REAR QUAD OF AN 80KT JET STREAK WILL COMBINE WITH DAYTIME HEATING AND AN INCREASE IN DEEP MOISTURE TO PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS OUR AREA THIS AFTERNOON AND EVENING. THE 00Z JAN SOUNDING SHOWED A PW OF 1.09IN AND SURFACE DEW POINTS WERE RUNNING IN THE MID 50S. BY AFTERNOON PWS ARE PROGGED TO BE NEAR 1.3IN WITH MID 60 DEW POINTS NORTH TO THE INTERSTATE 20 CORRIDOR. MODELS STILL SHOW DEEP LATER SHEAR BELOW 25KTS ACROSS THE NORTHERN AND CENTRAL PORTIONS OF OUR AREA TODAY BUT GREATER SHEAR...MLCAPES NEAR 1000J/KG...MID LEVEL LAPSE RATES OF 6.5-7.0C ARE EXPECTED IN OUR SOUTHWEST BY AFTERNOON SHIFTING EAST BY EVENING. A FEW SEVERE STORMS WITH QUARTER SIZED HAIL AND WIND GUSTS TO 60 MPH WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING ACROSS THE SOUTHERN HALF OF OUR AREA. STRONG STORMS WITH SMALL HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE TODAY OVER OUR NORTHERN HALF. THE MORNING RAIN AND CLOUD COVER WILL DELAY WARMING IN OUR NORTH AND SITES MAY NOT REACH THE LOWER 70S BUT BREAKS IN THE CLOUD COVER AND A LATER START TO CONVECTION WILL ALLOW MANY LOCATIONS ACROSS THE SOUTH TO REACH THE UPPER 70S. THERE WON'T BE MUCH OF A WIND SHIFT WITH THE FRONT TONIGHT WHICH IS EXPECTED TO STALL ACROSS THE CENTRAL PORTIONS OF THE AREA. THE LOSS OF DAYTIME HEATING AND DRIER AIR FROM THE NORTH WILL LIMIT CONVECTION ACROSS THE NORTH TONIGHT DESPITE ANOTHER SUBTLE DISTURBANCE BUT THE PROXIMITY OF THE BOUNDARY WILL MAINTAIN LOW CHANCES OF RAIN ACROSS THE CENTRAL AND SOUTH TONIGHT. FOR MONDAY HAVE LEANED TOWARD THE GFS WHICH IS DRIER FOR THE NORTHERN HALF OF OUR CWA. YET ANOTHER NORTHERN STREAM SHORTWAVE WILL SWING ACROSS THE REGION AND SEND A STRONGER COLD FRONT THROUGH OUR AREA. THIS COLD FRONT IS NOT SLATED TO ARRIVE UNTIL NEAR MIDNIGHT IN THE NORTH AND CLEAR OUR SOUTHERN ZONES BY SUNRISE TUESDAY MORNING. THIS WILL ALLOW FOR A WARMER THAN NORMAL DAY MONDAY AS MOST SITES TOP OUT IN THE MID TO UPPER 70S. WL CARRY LOW POP CENTRAL AND SOUTH DUE TO THE STALLED BOUNDARY ACROSS THE AREA. /22/ .LONG TERM...TUESDAY THROUGH NEXT SATURDAY...EXPECT GENERALLY COOLER THAN NORMAL HIGH TEMPERATURES THROUGH THE REST OF THE WORK WEEK BEFORE BECOMING NORMAL AND ABOVE FOR NEXT WEEKEND...WHILE LOWS WILL BE GENERALLY AROUND NORMAL. CURRENT SATELLITE SHOWS THE PACIFIC MOISTURE EXPRESS AFFECTING THE REGION...WHICH WILL BE THE CASE FOR MOST OF THE REST OF THE WORK WEEK BEFORE DRYING OUT FOR FRIDAY INTO THIS WEEKEND. STARTING TUESDAY PACIFIC MOISTURE WILL BE CONTINUING OUR CHANCES OF RAIN AS AS SERIES OF WEAK DISTURBANCES CROSSES THE REGION AHEAD OF AN APPROACHING SOUTHERN STREAM SHORT WAVE AND ASSOCIATED CLOSED LOW OVER THE SOUTHWEST CONUS. THERE WILL BE ENOUGH ELEVATED AND SOME SURFACE INSTABILITY FOR PERIODS OF ISOLATED THUNDERSTORMS WITH THE SHOWERS DURING MOST OF THE WORK WEEK. AS WE GO INTO THURSDAY THE SHORT WAVE WILL HAVE OPENED UP AND WILL MAKE ITS WAY INTO THE REGION WITH A SURFACE WAVE REFLECTION TO THE SOUTH. THE GFS...FORMER NOGAPS(NAVGEM) AND ENSEMBLES WERE IN GENERAL AGREEMENT WITH THE FASTER MOVEMENT OF THE SHORTWAVE...WHILE THE CANADIAN AND EURO WAS A LITTLE SLOWER. OPTED TO GO WITH THE FASTER SOLUTION. THE SHORTWAVE WILL EXIT THE REGION ON FRIDAY AS THE LAST OF THE RAIN EXITS LATE THURSDAY NIGHT. DRY WEATHER WILL COME BACK TO THE REGION AS UPPER RIDGING BUILDS ACROSS THE REGION FROM THE PLAINS. THIS WILL PROVIDE A WARMING TREND WITH HIGHS IN THE 70S FOR THIS WEEKEND. LOWS DURING THE WEEK WILL BE IN THE 40S AND 50S. FOR POPS AND TEMPS WENT WITH A BLEND OF ENSEMBLES...HPC GUIDANCE...MEX AND GMOS GUIDANCE./17/ && .AVIATION...RADARS SHOWED SCATTERED TSTMS ALONG HWY 82 WITH ADDITIONAL STORMS TO THE NW THAT WILL MOVE ACROSS THE HWY 82 CORRIDOR LATER THIS MORNING. VFR CONDITIONS WERE BEING OBSERVED AT 09Z ELSEWHERE. AREAS OF IFR/MVFR CIGS AND VSBYS ARE STILL EXPECTED TO DEVELOP CNTRL AND SOUTH BY 11Z. THE FOG WILL CLEAR MOST LOCATIONS BY 13Z BUT MVFR CIGS WILL CONTINUE AT MANY LOCATIONS INTO THE AFTERNOON. TSTM COVERAGE WILL INCREASE SOUTHWARD THIS MORNING AND CONTINUE THROUGH THE DAY. A FEW SEVERE STORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EARLY EVENING ESPECIALLY ACROSS THE SOUTH. /22/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 74 54 77 52 / 83 64 12 5 MERIDIAN 74 55 77 46 / 82 75 9 5 VICKSBURG 73 54 77 53 / 83 52 13 5 HATTIESBURG 78 60 79 54 / 71 66 21 8 NATCHEZ 75 55 77 54 / 74 58 20 5 GREENVILLE 71 53 76 48 / 90 28 5 5 GREENWOOD 71 50 77 47 / 90 33 5 5 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 22/17/22
Hazardous weather outlook, Mar 31, 4:51 AM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 451 AM CDT SUN MAR 31 2013 LAZ015-016-023>026-MSZ043-047>066-072>074-011000- RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA- MADISON MS-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE- COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- 451 AM CDT SUN MAR 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI AND NORTHEAST LOUISIANA. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED HAIL AND WIND GUSTS TO 60 MPH WILL BE POSSIBLE THIS AFTERNOON AND EVENING. AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA DURING THE HEAT OF THE DAY AND COMBINE WITH OUR MOIST UNSTABLE AIRMASS TO PRODUCE THE THUNDERSTORMS THAT MAY BECOME SEVERE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND EVENING. ARZ074-075-LAZ007>009-MSZ018-019-025>042-044>046-011000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER- 451 AM CDT SUN MAR 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL MISSISSIPPI... EAST CENTRAL LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT STRONG STORMS CAPABLE OF PRODUCING NICKEL SIZED HAIL AND BRIEF GUSTY WINDS TO 45 MPH ARE POSSIBLE THIS MORNING AND AFTERNOON. AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA AND COMBINE WITH OUR MOIST UNSTABLE AIRMASS TO PRODUCE THE THUNDERSTORMS THAT MAY BE STRONG AT TIMES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 22
In the hours before
Special weather statement, Mar 31, 4:15 AM CDT, 1 hour 50 minutes before
MSZ019-025>027-310945- SUNFLOWER MS-LEFLORE MS-GRENADA MS-CARROLL MS- 415 AM CDT SUN MAR 31 2013 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 415 AM CDT SUN MAR 31 2013 ...STRONG STORMS AFFECTING THE NORTHWEST DELTA REGION... A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL EXTENDED FROM LOCATED 3 MILES SOUTHWEST OF BLAINE TO GREENWOOD AT 413 AM CDT...MOVING EAST AT 50 MPH. PEOPLE IN NORTHWESTERN CARROLL...EXTREME SOUTHWESTERN GRENADA... CENTRAL LEFLORE AND CENTRAL SUNFLOWER COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3369 9000 3334 9011 3352 9069 3370 9063 TIME...MOT...LOC 0913Z 281DEG 44KT 3358 9053 MRM
Special weather statement, Mar 31, 4:49 AM CDT, 1 hour 16 minutes before
MSZ025-027-028-311020- MONTGOMERY MS-LEFLORE MS-CARROLL MS- 449 AM CDT SUN MAR 31 2013 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 449 AM CDT SUN MAR 31 2013 ...STRONG THUNDERSTORMS AFFECT MONTGOMERY...LEFLORE AND CARROLL COUNTIES... A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND LOCALLY HEAVY RAINFALL WAS LOCATED FROM GREENWOOD TO VAIDEN AT 448 AM CDT...MOVING SOUTHEAST AT 35 MPH. PEOPLE IN CARROLL...EAST CENTRAL LEFLORE AND CENTRAL MONTGOMERY COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3348 8956 3324 8976 3348 9032 3363 9022 TIME...MOT...LOC 0948Z 297DEG 32KT 3351 9016 MRM
Special weather statement, Mar 31, 5:28 AM CDT, 37 minutes before
MSZ018-019-025-311055-
SUNFLOWER MS-LEFLORE MS-BOLIVAR MS-
528 AM CDT SUN MAR 31 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
528 AM CDT SUN MAR 31 2013
...STRONG THUNDERSTORMS AFFECTING SUNFLOWER...LEFLORE AND BOLIVAR
COUNTIES...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING DIME TO NICKEL SIZED
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM PARCHMAN TO SCOTT AT 527
AM CDT...MOVING EAST AT 40 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN SOUTHERN BOLIVAR...NORTHWESTERN LEFLORE AND NORTHERN
SUNFLOWER COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3382 9044 3382 9020 3380 9018 3379 9017
3375 9023 3374 9031 3370 9030 3356 9050
3354 9125 3396 9046 3396 9044
TIME...MOT...LOC 1027Z 262DEG 36KT 3392 9048 3359 9109
MRMSpecial weather statement, Mar 31, 5:31 AM CDT, 34 minutes before
MSZ027-028-032-036-037-311100- ATTALA MS-MONTGOMERY MS-HOLMES MS-CHOCTAW MS-CARROLL MS- 531 AM CDT SUN MAR 31 2013 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 531 AM CDT SUN MAR 31 2013 ...STRONG THUNDERSTORMS AFFECTING NORTH CENTRAL MISSISSIPPI... A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED FROM 4 MILES SOUTH OF VAIDEN TO ETHEL AT 530 AM CDT...MOVING EAST AT 30 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS. PEOPLE IN SOUTHEASTERN CARROLL...WEST CENTRAL CHOCTAW...EAST CENTRAL HOLMES...SOUTHEASTERN MONTGOMERY AND NORTHERN ATTALA COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3333 8925 3299 8938 3318 8986 3337 8977 TIME...MOT...LOC 1030Z 288DEG 24KT 3327 8975 MRM
Special weather statement, Mar 31, 5:54 AM CDT, 11 minutes before
MSZ018-019-025-034-311125-
WASHINGTON MS-SUNFLOWER MS-LEFLORE MS-BOLIVAR MS-
554 AM CDT SUN MAR 31 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
554 AM CDT SUN MAR 31 2013
...STRONG THUNDERSTORMS CONTINUES TO AFFECT PORTIONS OF THE
NORTHWEST DELTA REGION...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS AND PEA TO DIME SIZED HAIL WAS LOCATED FROM SUNNYSIDE TO 9
MILES WEST OF HOLLY RIDGE AT 553 AM CDT...MOVING EAST AT 15 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN EXTREME SOUTH CENTRAL BOLIVAR...NORTHERN LEFLORE...SOUTHERN
SUNFLOWER AND NORTH CENTRAL WASHINGTON COUNTIES SHOULD MONITOR THESE
STORMS CLOSELY.
LAT...LON 3375 9023 3373 9021 3373 9013 3368 9013
3365 9010 3363 9011 3340 9063 3344 9101
3374 9031 3370 9030 3370 9027
TIME...MOT...LOC 1053Z 277DEG 12KT 3369 9030 3345 9090
MRMSpecial weather statement, Mar 31, 5:59 AM CDT, 6 minutes before
MSZ032-037-038-311130-
ATTALA MS-WINSTON MS-CHOCTAW MS-
559 AM CDT SUN MAR 31 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
559 AM CDT SUN MAR 31 2013
...STRONG THUNDERSTORMS AFFECTING A PORTION OF NORTHEAST
MISSISSIPPI...
A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME
SIZE HAIL WAS LOCATED FROM 6 MILES EAST OF HESTERVILLE TO 5 MILES
WEST OF LOUISVILLE AT 558 AM CDT...MOVING EAST AT 40 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORM.
PEOPLE IN SOUTHERN CHOCTAW...WESTERN WINSTON AND NORTHEASTERN ATTALA
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3296 8915 3307 8968 3329 8966 3328 8946
3330 8945 3332 8915
TIME...MOT...LOC 1058Z 276DEG 35KT 3318 8951
MRMThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 3:50 AM CDT | Special Weather Statement | JAN | Sunflower | 25 min |
| Mar 31, 4:15 AM CDT | Special Weather Statement | JAN | Leflore, Sunflower | 30 min |
| Mar 31, 4:41 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 49 min |
| Mar 31, 4:49 AM CDT | Special Weather Statement | JAN | Carroll | 31 min |
| Mar 31, 5:28 AM CDT | Special Weather Statement | JAN | Sunflower | 27 min |
| Mar 31, 5:31 AM CDT | Special Weather Statement | JAN | Attala | 29 min |
| Mar 31, 5:54 AM CDT | Special Weather Statement | JAN | Leflore, Sunflower | 31 min |
| Mar 31, 5:59 AM CDT | Special Weather Statement | JAN | Attala | 31 min |
| Mar 31, 6:46 AM CDT | Special Weather Statement | JAN | Carroll, Montgomery | 29 min |
| Mar 31, 7:13 AM CDT | Special Weather Statement | JAN | Holmes | 32 min |
| Mar 31, 7:42 AM CDT | Special Weather Statement | JAN | Attala | 28 min |
| Mar 31, 8:10 AM CDT | Special Weather Statement | JAN | Leake, Winston | 60 min |
| Mar 31, 12:32 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 58 min |
| Mar 31, 1:15 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Warren, Yazoo | 75 min |
| Mar 31, 1:28 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Jefferson | 47 min |
| Mar 31, 1:59 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Copiah, Franklin, Jefferson, Lawrence and 1 more | 46 min |
| Mar 31, 2:02 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Yazoo | 58 min |
| Mar 31, 2:48 PM CDT | Special Weather Statement | JAN | Copiah, Lincoln | 27 min |
| Mar 31, 2:55 PM CDT | Special Weather Statement | JAN | Rankin | 30 min |
| Mar 31, 3:56 PM CDT | Special Weather Statement | JAN | Covington, Jefferson Davis | 29 min |
| Mar 31, 4:09 PM CDT | Special Weather Statement | JAN | Covington, Forrest, Jefferson Davis, Jones, Lamar, Marion | 56 min |
| Mar 31, 4:42 PM CDT | Special Weather Statement | JAN | Clarke | 43 min |
| Mar 31, 6:11 AM CDT | Special Weather Statement | JAN | Morehouse | 29 min |
| Mar 31, 11:54 AM CDT | Special Weather Statement | JAN | West Carroll | 61 min |
| Mar 31, 12:19 PM CDT | Special Weather Statement | JAN | Richland | 31 min |
| Mar 31, 12:42 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia, Franklin, Tensas | 63 min |
| Mar 31, 11:08 AM CDT | Special Weather Statement | JAN | Ashley | 62 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.